# SDR SWIA202156596

- Difficulty date: January 9, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION AT R/H SILL BETWEEN FS349-FS364 AFT OF SERVICE DOOR CUT    (C-CHECK) RO 3/4/2021   REPAIRED THE FLOOR SILL BETWEEN FS349-FS364 AFT OF SERVICE DOOR REF REO 690-53-21-1322 REV.-- DATED 2021-02-13 VERIFIED ALL STEPS COMPLETED. COMPLIED WITH 51-900-1002-SKY. LEAK CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS.
